# SDR CA030929003

- Difficulty date: September 19, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 8,876 hours
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1143880425
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, K, J
- Precautionary procedure: O

## Discrepancy

(CAN) SIMILIAR TO A PREVIOUS SDR ON THE RT SIDE ON SEPT 18, 2003, THE LT HAND LOW PRESSURE FUEL PUMP BEGAN LEAKING IN FLIGHT ALLOWING ODOR AND FUEL ESCAPE FROMTHE AIRCRAFT. MAINTENANCE AGAIN REPLACED THE PUMP AND THE STRIP SHOWED THE SAME GASKET BLOW OUT ALLOWING FOR FUEL TO ESCAPE.
